# SDR CA140902002

- Difficulty date: August 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,600 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: SMR16013
- Condition: Missing
- Location: Prop Deice
- Part time: 4 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON PILOT PRE FLIGHT THE PILOT FOUND ON RT PROP TWO DEICER BOOTS MISSING. PROPELLER SHOP CALLED FOR REPLACEMENT.
